# SDR DALA2016032102157

- Difficulty date: March 20, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 47,662 hours, 6,381 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FLOORBEAM AT Y953-Y1456 AT, FRAME 16A IN FORWARD GALLEY WAS FOUND CORRODED.  REPLACED FLOORBEAM ASSY IAW SRM 51-72-11 AND DWG F25310251.
